# SDR FDEA201201120133

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 94,808 hours, 30,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ABN7393402
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP STRUCTURE SUPPORT FITTING FOR INBD FLAP ROLLERS AND INBD TRANSMITTER GOUGED BY INBD FLAP TRACK.  UPON DISASSEMBLY, FOUND FLAP SIDE LOAD FITTING DAMAGED AND WORN AROUND ATTACH BARREL NUT.   DAMAGE TO FITTING MADE SIDE ROLLERS FAIL AND ALLOW FOR GOUGING WHEN THE FLAP WAS ACTUATED.  COMPLIED WITH HFEC INSPECTION IAW NDTSPM CHAP C6.  FOUND NO INDICATION OF CRACKING.  R & R FLAP STRUCTURE SUPPORT FITTING IAW DWG ABN7393. R & R RT INBD FLAP TRANSMITTER ON NR928. BLENDED WEAR MARK IN THE FLAP STRUCTURE SUPPORT ASSY. PERFORMED HFEC OF THE BLENDED AREA IAW SPM 93K0393, NO CRACK INDICATION NOTED. REINSTALLED FLAP, PREVIOUSLY REMOVED AND RIGGED FLAP SYS IAW 27-50-00-5. OPS CHECKED GOOD.
